EconPapers    
Economics at your fingertips  
 

Graduated Income Taxation, Which Reduces Inequality, Leaves Pareto's Coefficient Invariant: A Pseudo-paradox That Debunks Pareto's Coefficient

Paul Samuelson

Journal of Economic Perspectives, 1992, vol. 6, issue 4, 205-06

Date: 1992
Note: DOI: 10.1257/jep.6.4.205
References: Add references at CitEc
Citations:

Downloads: (external link)
http://links.jstor.org/sici?sici=0895-3309%2819922 ... 0.CO%3B2-Z&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:jecper:v:6:y:1992:i:4:p:205-06

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

Journal of Economic Perspectives is currently edited by Enrico Moretti

More articles in Journal of Economic Perspectives from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2025-03-31
Handle: RePEc:aea:jecper:v:6:y:1992:i:4:p:205-06